Tame stacks in positive characteristic  [ Champs modérés en caractéristique positive ]
Annales de l'Institut Fourier, Tome 58 (2008) no. 4, p. 1057-1091
Nous introduisons et étudions, en caractéristique positive et mixte, une classe de champs algébriques à champs d’inertie finis, appelés champs algébriques modérés. Cette classe inclue les champs modérés de Deligne–Mumford, et on peut dire qu’elle se comporte mieux que la classe des champs généraux de Deligne–Mumford. En outre, nous donnons une caractérisation complète des schémas en groupes finis plats et linéairement réductifs sur une base quelconque. Notre résultat principal est le suivant  : un champ algébrique modéré est, localement dans la topologie étale, un quotient par une action d’un schéma en groupes fini linéairement réductif.
We introduce and study a class of algebraic stacks with finite inertia in positive and mixed characteristic, which we call tame algebraic stacks. They include tame Deligne-Mumford stacks, and are arguably better behaved than general Deligne-Mumford stacks. We also give a complete characterization of finite flat linearly reductive schemes over an arbitrary base. Our main result is that tame algebraic stacks are étale locally quotient by actions of linearly reductive finite group schemes.
DOI : https://doi.org/10.5802/aif.2378
Classification:  14A20,  14L15
Mots clés: champs algébriques, espaces des modules, schémas en groupes
@article{AIF_2008__58_4_1057_0,
     author = {Abramovich, Dan and Olsson, Martin and Vistoli, Angelo},
     title = {Tame stacks in positive characteristic},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {58},
     number = {4},
     year = {2008},
     pages = {1057-1091},
     doi = {10.5802/aif.2378},
     zbl = {1222.14004},
     mrnumber = {2427954},
     language = {en},
     url = {http://http://www.numdam.org/item/AIF_2008__58_4_1057_0}
}
Abramovich, Dan; Olsson, Martin; Vistoli, Angelo. Tame stacks in positive characteristic. Annales de l'Institut Fourier, Tome 58 (2008) no. 4, pp. 1057-1091. doi : 10.5802/aif.2378. http://www.numdam.org/item/AIF_2008__58_4_1057_0/

[1] Abramovich, D.; Corti, A.; Vistoli, A. Twisted bundles and admissible covers, Comm. Algebra, Tome 31 (2003), pp. 3547-3618 | Article | MR 2007376 | Zbl 1077.14034

[2] Abramovich, D.; Graber, T.; Vistoli, A. Gromov–Witten theory of Deligne–Mumford stacks, preprint (http://www.arxiv.org/abs/math.AG/0603151)

[3] Abramovich, D.; Vistoli, A. Compactifying the space of stable maps, J. Amer. Math. Soc, Tome 15 (2002), pp. 27-75 | Article | MR 1862797 | Zbl 0991.14007

[4] Artin, M. Versal deformations and algebraic stacks, Invent. Math., Tome 27 (1974), pp. 165-189 | Article | MR 399094 | Zbl 0317.14001

[5] Behrend, K.; Noohi, B. Uniformization of Deligne–Mumford curves, J. Reine Angew. Math. (to appear) | Zbl 1124.14004

[6] Berthelot, P.; Grothendieck, A.; Illusie, L. Théorie des Intersections et Théorème de Riemann-Roch (SGA 6), Springer Lecture Notes in Math Tome 225 (1971) | MR 354655 | Zbl 0218.14001

[7] Conrad, B. Keel-Mori theorem via stacks (preprint available at http://www.math.lsa.umich.edu/ bdconrad)

[8] Deligne, P.; Mumford, D. The irreducibility of the space of curves of given genus, Inst. Hautes Études Sci. Publ. Math., Tome 36 (1969), pp. 75-109 | Article | Numdam | MR 262240 | Zbl 0181.48803

[9] Demazure, M.; Al. Schémas en groupes, Springer-Verlag, Lecture Notes in Mathematics, Tome 151, 152 and 153 (1970) | MR 274458 | Zbl 0207.51401

[10] Dieudonné, J.; Grothendieck, A. Éléments de géométrie algébrique, Inst. Hautes Études Sci. Publ. Math. Tome 4, 8, 11, 17, 20, 24, 28, 32 (1961–1967)

[11] Giraud, J. Cohomologie non abélienne, Springer-Verlag, Berlin (1971) (Die Grundlehren der mathematischen Wissenschaften, Band 179) | MR 344253 | Zbl 0226.14011

[12] Gorenstein, D. Finite groups, Chelsea Publishing Co., New York (1980) (xvii+519 pp) | MR 569209 | Zbl 0463.20012

[13] Gruson, L.; Raynaud, M. Critères de platitude et de projectivité. Techniques de “platification” d’un module, Invent. Math., Tome 13 (1971), pp. 1-89 | Zbl 0227.14010

[14] Illusie, L. Complexe cotangent et déformations. I, Springer, Berlin, Lecture Notes in Mathematics, Tome 239 (1971) | MR 491680 | Zbl 0224.13014

[15] Jacobson, N. Lie algebras, Dover Publications, Inc., New York, Republication of the 1962 original (1979) (ix+331 pp. ISBN: 0-486-63832-4) | MR 559927

[16] Keel, S.; Mori, S. Quotients by groupoids, Ann. of Math. (2), Tome 145 (1997) no. 1, pp. 193-213 | Article | MR 1432041 | Zbl 0881.14018

[17] Kleiman, S. The Picard scheme, Fundamental algebraic geometry, Math. Surveys Monogr. 123, Amer. Math. Soc., Providence, RI (2005), pp. 235-321 | MR 2223410 | Zbl 1085.14001

[18] Kresch, A. Geometry of Deligne–Mumford stacks, preprint

[19] Laumon, G.; Moret-Bailly, L. Champs Algébriques, Springer-Verlag, Ergebnisse der Mathematik un ihrer Grenzgebiete, Tome 39 (2000) | MR 1771927 | Zbl 0945.14005

[20] Milne, J. S. Étale cohomology, Princeton University Press (1980) | MR 559531 | Zbl 0433.14012

[21] Mumford, D. Abelian varieties, Published for the Tata Institute of Fundamental Research, Bombay; Oxford University Press, London, Tata Institute of Fundamental Research Studies in Mathematics, No. 5. (1970) (viii+242 pp) | MR 282985 | Zbl 0223.14022

[22] Olsson, M. A boundedness theorem for Hom-stacks, preprint (2005) | MR 2357471 | Zbl pre05243870

[23] Olsson, M. On proper coverings of Artin stacks, Advances in Mathematics, Tome 198 (2005), pp. 93-106 | Article | MR 2183251 | Zbl 1084.14004

[24] Olsson, M. Deformation theory of representable morphisms of algebraic stacks, Math. Zeit., Tome 53 (2006), pp. 25-62 | Article | MR 2206635 | Zbl 1096.14007

[25] Olsson, M. Hom-stacks and restriction of scalars, Duke Math. J., Tome 134 (2006), pp. 139-164 | Article | MR 2239345 | Zbl 1114.14002

[26] Olsson, M. Sheaves on Artin stacks, J. Reine Angew. Math. (Crelle’s Journal), Tome 603 (2007), pp. 55-112 | Article | Zbl pre05151128

[27] Romagny, M. Group actions on stacks and applications, Michigan Math. J., Tome 53 (2005) no. 1, pp. 209-236 | Article | MR 2125542 | Zbl 1100.14001

[28] Saavedra Rivano, N. Catégories Tannakiennes, Springer-Verlag, Berlin-New York, Lecture Notes in Mathematics, Tome 265 (1972) | MR 338002 | Zbl 0241.14008

[29] Thomason, R. W. Algebraic K-theory of group scheme actions, Annals of Mathematical Studies, Princeton University Press, Princeton, Algebraic Topology and Algebraic K-theory, Tome 113 (1987) | MR 921490 | Zbl 0701.19002

[30] Vistoli, A. Grothendieck topologies, fibered categories and descent theory, Fundamental algebraic geometry (2005), pp. 1-104 (Math. Surveys Monogr., 123, Amer. Math. Soc., Providence, RI) | MR 2223406